# SDR FDEA201003110779

- Difficulty date: March 11, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 651622317
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT LOWER T/E CHORD ANGLE IS CRACKED BELOW T-DUCT.  R & R NR 2 SLAT ASSY ON NR NR N00252,  WORK ORDER NR 00047694. NO MX PERFORMED ON THIS SNRM.
